# SDR COMA2012030150011

- Difficulty date: February 29, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 27,486 hours, 23,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 601R32208156
- Condition: Cracked
- Location: Fuselage
- Part time: 27,486 hours, 23,493 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL CHANNEL (STIFFENER) WAS FOUND TO BE CRACKED.  REPLACED CHANNEL (STIFFENER) IAW CRJ 200 SRM 51-42-06.
